# SDR COMA2010041950100

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 33,094 hours, 28,739 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7514785
- Condition: Leaking
- Location: Rt Pylon
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MCI RECEIVED HYD 2 LOW PRESSURE CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  INSPECTED A/C FOUND NR 2 SYSTEM HYD PRESSURE HOSE IN RIGHT PYLON LEAKING.  REMOVED AND REPLACED NR 2 SYSTEM HYD PRESSURE HOSE IN RIGHT PYLON.
